MAUDE Adverse Event Report: BAXTER HEALTHCARE - HAINA CLEARLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE - HAINA CLEARLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C8931
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink continu-flo solution set separated from the administration port.This occurred during infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
One device was received for evaluation.A batch review was conducted and there were no deviations found related to the reported condition during the manufacture of this lot.A visual inspection was performed with the naked eye and no damage was identified.Functional testing was performed with satisfactory results; no leaks were observed in the screw joints and all in-line luer connections are easy to connect.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE - HAINA
haina, san cristobal
MDR Report Key7187520
Report Number1416980-2018-00104
Device Sequence Number73008
Product Code FMG
UDI-Device Identifier00085412071725
UDI-Public(01)00085412071725
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/15/2022
Device Catalogue Number2C8931
Device Lot NumberDR17K14026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1